# SDR SWIA2021021000912

- Difficulty date: September 12, 2024
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N756SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10221
- Aircraft time: 49,031 hours, 32,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR, INNER SKIN FWD HAS CORROSION.  (C-CHECK RO 10/20/2025)REPLACED INNER DOOR SKIN AS REQUIRED IAW CRJ 700 SRM 51-40-11. TASK CARD 51-900-1002-SKY COMPLETED.  M-337 ATTACHED
